Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Optimization-based subdivision algorithm for reachable sets

Title data

Riedl, Wolfgang:
Optimization-based subdivision algorithm for reachable sets.
In: Proceedings in Applied Mathematics and Mechanics. Vol. 14 (22 December 2014) Issue 1 . - pp. 937-938.
ISSN 1617-7061
DOI: https://doi.org/10.1002/pamm.201410449

This is the latest version of this item.

Related URLs

Abstract in another language

This paper shows how an optimization-based approach to calculate reachable sets can be improved by using a subdivision-algorithm.

Further data

Item Type: Article in a journal
Refereed: No
Keywords: nonlinear optimal control problems; reachable sets; subdivision algorithm; direct discretization
Subject classification: Mathematics Subject Classification Code: 93B03 (93C10 49M25 34H05)
Institutions of the University: Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics V (Applied Mathematics)
Profile Fields
Profile Fields > Advanced Fields
Profile Fields > Advanced Fields > Nonlinear Dynamics
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 01 Apr 2015 05:59
Last Modified: 01 Apr 2015 10:44
URI: https://eref.uni-bayreuth.de/id/eprint/9492

Available Versions of this Item